# SDR F3LA2017101700240

- Difficulty date: October 7, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 47,537 hours, 20,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 68-70
- Part time: 47,537 hours, 20,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA, LT SHEAR WEB CRACKED AT FRAMES 68 - 70.   REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-42-11, 51-72-11-911-001, AND 51-44-11.
